Friday, July 21, 2006

I wanna see it untame itself and break it's owner...

I have to take four gigantic pills every day to fix my insulin resistance issues. They have a huge list of many possible side effects but so far I have only found two that I suffer from.
The first one is vivid dreams. When I first saw that on the pill bottle I thought, "Is that really a negative side effect? So what if you have vivid dreams? My dreams have always been pretty colorful anyway."
Well, the difference is, when I used to dream, no matter how vivid it might be, I always knew I was in a dream. There was always that little bit of control, so they were fun. Even the scary ones could be turned fun! Now, since I have been taking these pills, my dreams are SO real and SO vivid a lot of times I don't have any clue that I was dreaming until several minutes after waking up terrified.
The other side effect is short term memory loss. This one has been effecting me more recently than it has in the last year I have been taking them. I have always prided myself as a person with a very sharp mind. I have an unusually good memory for detail. A lot of times I can almost replay a whole conversation nearly word for word.
Since I have been taking these pills I feel like I am turning into a bit of a mush mind. I find myself having really air-headed moments. I will be right in the middle of a thought, get a little distracted and completely forget what I was doing. I used to be able to memorize any phone number after hearing it only once, but now I am useless without a rolodex. It is driving me mad!
I wish there was a way to get the benefits of my drugs without the strange side effects. I guess a little mush brain and vivid dreaming is way better than that long list of crazy stomach ailments you always hear spit out in rapid fire during any drug commercial, but still....

1 comments:

Crystal said...

talk about strange side-effects! how frustrating for you! hang in there~

 

Two going on twenty. Template by Ipietoon Cute Blog Design